MAUDE Adverse Event Report: EXACTECH, INC. NV EHXL ALIP LNR G2 36MM; HIP, SEMI-CONSTRAINED, CEMENTED, METAL/CERAMIC/POLYMER + ADDITIVE, POROUS UNCEME

EXACTECH, INC. NV EHXL ALIP LNR G2 36MM; HIP, SEMI-CONSTRAINED, CEMENTED, METAL/CERAMIC/POLYMER + ADDITIVE, POROUS UNCEME
Catalog Number 142-36-62
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Unspecified Musculoskeletal problem (4535)
Date of Event 05/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: (b)(6) 170-36-00 - biolox delta femoral head 36mm od, +0mm.(b)(6) 186-01-54 - integrip cc, cluster 54mm, g2.(b)(6) 190-21-07 - alt ha s noclr ext sz 7.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported approximately 80 months after bilateral total hip arthroplasty, a patient presented back to doctor's office with complaints of pain, stiffness and dissatisfaction with the right hip.Subsequently, the doctor noted that the patient technically had a recalled polyethylene.As a result, the patient was scheduled for a right hip revision six days later.It was noted that during the revision procedure the patient underwent an acetabular polyethylene swap and femoral head replacement.Intraoperatively, it was noted that the first polyethylene replacement component failed to lock into the acetabular component properly.It was removed; the remaining bone and soft tissue were removed around the rim of the cup and the second polyethylene was locked in properly.Post operatively it was noted there was a surgical delay/prolongation due to further dissection and debridement around the acetabular rim from the first replacement not locking in properly.It was reported there was no patient impact due to the surgical delay.The patient was last known to be in stable condition following the event.Images of the polyethylene explants were provided.No operative reports or medical records were provided.No additional information is available.

Brand Name
NV EHXL ALIP LNR G2 36MM
Common Device Name
HIP, SEMI-CONSTRAINED, CEMENTED, METAL/CERAMIC/POLYMER + ADDITIVE, POROUS UNCEME
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key22054684
Report Number1038671-2025-02100
Device Sequence Number15219397
Product Code OQI
UDI-Device Identifier10885862537638
UDI-Public10885862537638
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K173583
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/27/2023
Device Catalogue Number142-36-62
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2025
Initial Report FDA Received Date05/20/2025
Date Device Manufactured08/29/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient SexFemale